1887

oa Central African Journal of Medicine - The danger of intraperitoneal neomycin

Volume 8, Issue 9
  • ISSN : 0008-9176

 

Abstract

A descriptionption of neomycin is given and a review of experimental work demonstrating its toxic action on the respiratory system as potentiated by ether and diminished by prostigmine. The literature of reported cases of respiratory paralysis due to excessive intraperitoneal neomycin is briefly reviewed and another case reported. A short discussion is given and the fact stressed that neomycin should not be used intraperitoneally in doses exceeding 1 gm. In a 1 percent solution. A short outline of the management of cases suffering from respiratory paralysis is given.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/CAJM/8/9/AJA00089176_4604
1962-09-01
2019-08-23

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error